Alert archive / New Mexico / Flash Flood Warnings in 2013

Flash Flood Warning 29, NWS Albuquerque, NM

July 21, 2013Los Alamos County, Sandoval County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jul 21, 2013, 4:19 PM MDT for Los Alamos County, Sandoval County, New Mexico. It was in force for 116 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 21, 2013, 4:19 PM MDT (22:19 UTC)
Expired
Jul 21, 2013, 6:15 PM MDT
In force
116 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

Counties Los Alamos County, NM, Sandoval County, NM

The radar

The Albuquerque radar (KABX), 73 km from the middle of the area, began a volume at 22:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.3 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2013-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 121 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2013-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -49 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
121 J/kg
Mixed-layer CIN
-201 J/kg
Mixed-layer LCL
1436 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-49 m²/s²
0-3 km storm-relative helicity
-36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

652 
WGUS55 KABQ 212219
FFWABQ
NMC028-043-220015-
/O.NEW.KABQ.FF.W.0029.130721T2219Z-130722T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
419 PM MDT SUN JUL 21 2013

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EXTREME SOUTHWESTERN LOS ALAMOS COUNTY IN NORTH CENTRAL NEW MEXICO
  EAST CENTRAL SANDOVAL COUNTY IN NORTH CENTRAL NEW MEXICO

* UNTIL 615 PM MDT

* AT 415 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM 10 MILES NORTHWEST OF COCHITI
  LAKE...OR ABOUT 12 MILES SOUTHWEST OF LOS ALAMOS. THE STORM
  PRODUCING VERY HEAVY RAIN WAS NEARLY STATIONARY.

  THIS WILL IMPACT THE LAS CONCHAS BURN SCAR INCLUDING BUT NOT
  LIMITED TO BANDELIER NATIONAL MONUMENT...FRIJOLES CANYON...COCHITI
  CANYON...PERALTA CANYON...HIGHWAY 4 FROM STATE ROAD 501 JUNCTION TO
  LAS CONCHAS CAMPGROUND AND DOME WILDERNESS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN 
VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE SOUTHERN LAS CONCHAS  
FIRE BURN AREA. FLOOD WATERS MAY TAKE AN HOUR OR MORE TO REACH 
VULNERABLE DOWNSTREAM AREAS.

TO REPORT SEVERE WEATHER...CONTACT THE NATIONAL WEATHER SERVICE 
FORECAST OFFICE IN ALBUQUERQUE AT 1-888-386-7637.

&&

LAT...LON 3581 10657 3587 10646 3578 10637 3568 10629
      3552 10636 3567 10657

$$

SHOEMAKE
1 follow-up statement
447 
WGUS75 KABQ 220013
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
613 PM MDT SUN JUL 21 2013

NMC028-043-220022-
/O.EXP.KABQ.FF.W.0029.000000T0000Z-130722T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOS ALAMOS-SANDOVAL-
613 PM MDT SUN JUL 21 2013

...FLASH FLOOD WARNING WILL EXPIRE AT 615 PM MDT FOR EAST CENTRAL
SANDOVAL AND EXTREME SOUTHWESTERN LOS ALAMOS COUNTIES...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS 
ENDING ACROSS THE WARNED AREA. SOME MINOR FLOODING MAY CONTINUE AS 
WATER FLOWS DOWNSTREAM TOWARD THE RIO GRANDE...BUT THE GREATEST 
FLASH FLOOD RISK HAS ENDED. THUS...THE FLASH FLOOD WARNING HAS BEEN 
ALLOWED TO EXPIRE.

LAT...LON 3581 10657 3587 10646 3578 10637 3568 10629
      3552 10636 3567 10657

$$

SHOEMAKE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 21, 3:20 PM MDT, 59 minutes earlier.

Area forecast discussion, Jul 21, 3:20 PM MDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
320 PM MDT SUN JUL 21 2013

.DISCUSSION...
CONVECTION IS RATHER TERRAIN LOCKED SO FAR EARLY THIS AFTERNOON
WITH 5 KTS OR LESS AT/NEAR 500MB. WILL TAKE SOME TIME TO GET STORM
OUTFLOWS INTO THE LOWER ELEVATIONS LATE THIS AFTERNOON INTO THE EARLY
EVENING. THE ONE EXCEPTION APPEARS TO BE OVER THE CENTRAL
HIGHLANDS SOUTH OF GLORIETA TO CLINES CORNERS THEN WEST TO THE
EDGEWOOD...SANDIA PARK AND TIJERAS SOUTH TO ESCABOSA...CHILILI AND
MANZANO. WITH THE WEAK FLOW ALOFT...UPDRAFTS WILL COLLAPSE QUICKLY
SO NOT EXPECTING MORE THAN ISOLATED ACTIVITY TO SURVIVE MORE THAN
A FEW HOURS AFTER SUNSET.

VERY SUBTLE CHANGES ARE IN STORE FOR MONDAY. 12Z AND 18Z NAM12
INDICATING THAT THE STEERING FLOW WILL BE SLIGHTLY STRONGER MONDAY
AFTERNOON AND EVENING...ESPECIALLY SOUTH OF I-40. ANOTHER SUBTLE
CHANGE IN THE FLOW OVER NW NM SHOULD BRING MORE STORMS SOUTH OFF
THE SAN JUAN MOUNTAINS IN COLORADO TOWARD THE FARMINGTON...AZTEC
AND BROOMFIELD AREAS. ANOTHER GROUNDHOG LIKE DAY IN STORE FOR
TUESDAY WITH SIMILAR STORM COVERAGE AND INTENSITY. AN AREA OF
DRIER AIR/LOW PWAT ROTATES AROUND THE UPPER HIGH TUESDAY...POSSIBLY
LIMITING THE HEAVY RAIN POTENTIAL FOR THE SACRAMENTO AND CAPITAN
MOUNTAINS.

NAM AND GFS BOTH SHOWING SOME SORT OF PERTURBATION/VORT LOBE/MCV ROTATING
AROUND THE UPPER HIGH AS IT TRANSLATES SEWD AND SPLITS INTO TWO
CENTROIDS TUESDAY NIGHT INTO WEDNESDAY. WILL HAVE TO WAIT AND SEE
IF IT MATERIALIZES BUT A MORE ORGANIZED BAND OF CONVECTION COULD
BE IN THE CARDS FOR PORTIONS OF WESTERN AND CENTRAL NM WEDNESDAY
AFTERNOON AND EVENING.

MODELS IN GOOD AGREEMENT THAT WESTERN CENTROID OVER AZ WILL BECOME
THE DOMINANT FEATURE AND THE UPPER LEVEL HIGH CENTER GRADUALLY
MORPHS OVER AZ THURSDAY NIGHT. AS IT DOES SO...A RATHER
UNSEASONABLY STRONG SHORT-WAVE TROUGH OVERTOPS THE HIGH CENTER AND
DROPS SEWD INTO NE NM. ASSOCIATED STRONG BACKDOOR DROPS INTO ERN
NM...MAKING FOR QUITE AN ACTIVE THURSDAY.

ECMWF ELONGATES EWD FRIDAY...POSSIBLY RESULTING IN A DOWNTREND OF
CONVECTION. GFS MORE AMPLIFIED WITH THE HIGH CENTER...KEEPING BACK
DOOR SURGES IN THE MIX...RESULTING IN A MORE STATUS QUO SOLUTION.
KEPT FORECAST CLOSER TO GFS SOLUTION AS LOW LEVEL MOISTURE NOT
GOING ANYWHERE LIKELY RESULTING IN AT LEAST SCT THUNDERSTORM
DEVELOPMENT OVER THE MTNS AND ISLD VALLEYS FRIDAY THROUGH THE
WEEKEND.

33

&&

.FIRE WEATHER...
ANOTHER ACTIVE THUNDERSTORM DAY WITH WETTING RAINS MAINLY OVER THE
HIGHER TERRAIN AS STORMS MOVE VERY SLOW AND HAVE A HARD TIME HOLDING
TOGETHER. OVERNIGHT HUMIDITY RECOVERIES WILL BE GOOD TO EXCELLENT
ONCE AGAIN...WITH ONLY A FEW LOWER ELEVATION LOCATIONS DIPPING INTO
THE FAIR CATEGORY.

THE TREND GOING INTO THE FIRST HALF OF THE WORK WEEK WILL BE A
DRYING/WARMING ONE AS HIGH PRESSURE ALOFT SHIFTS FROM NEVADA TO OVER
COLORADO AND NORTHERN NEW MEXICO. HUMIDITY RECOVERIES WILL BE FAIR
TO GOOD MOST AREAS BY WEDNESDAY MORNING...ALTHOUGH SOME AREAS WILL
STILL GET UP INTO THE EXCELLENT CATEGORY...MAINLY IN THE WEST
CENTRAL AND SOUTHWEST MOUNTAINS. VENT RATES WILL BE IMPROVING AND
SHOULD BE GOOD TO EXCELLENT MOST AREAS BY WEDNESDAY AFTERNOON.

LOOKING FOR AN UPTICK IN THUNDERSTORMS AND WETTING RAIN CHANCES FOR
THE LATER HALF OF THE WORK WEEK AS A SHORTWAVE TROUGH ROUNDS THE TOP
OF THE UPPER HIGH CIRCULATION AND TAKES A SOUTHEAST DIVE THROUGH
COLORADO AND NORTHEAST NEW MEXICO. THE UPPER HIGH THEN FORECAST TO
BUILD/SHIFT OVER AZ/NV/SOCAL. GOOD AGREEMENT AMONG THE 12Z MEDIUM
RANGE MODEL SOLUTIONS SHOWING THIS UPPER HIGH EXPANDING AND BECOMING
DOMINANT ACROSS THE DESERT SW AND SOUTHERN ROCKIES GOING INTO NEXT
WEEKEND. SO...AFTER A SHORT-LIVED UPTICK IN WETTING RAIN CHANCES
WE'LL LIKELY BE BACK TO A WARMING/DRYING TREND BY NEXT WEEKEND.

11

&&

.AVIATION...
18Z TAF CYCLE
VFR TERMINALS FORECAST OUTSIDE OF SCATTERED THUNDERSTORMS THIS
AFTERNOON/EVENING. STORMS WILL BE MOVING VERY SLOWLY W OR SW.
KABQ...KSAF AND KGUP TERMINALS HAVE THE HIGHEST PROBABILITIES OF
GETTING HIT AMONG THE AREA TAF SITES. MVFR CONDITIONS FORECAST
WITH TSRA...BUT SHORT-LIVED IFR CONDITIONS CERTAINLY POSSIBLE. WET
RUNWAYS LIKELY WITH FREQUENT LIGHTNING AND POTENTIAL FOR SMALL
HAIL. THUNDERSTORMS ARE NOT FORECAST AT/NEAR KROW/KTCC TODAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  67  93  66  94 /  30  30  20  30
DULCE...........................  56  88  53  90 /  40  40  20  40
CUBA............................  55  88  56  89 /  50  40  30  40
GALLUP..........................  56  85  58  86 /  30  50  30  30
EL MORRO........................  50  80  53  81 /  50  60  40  50
GRANTS..........................  58  84  58  86 /  40  40  30  40
QUEMADO.........................  56  81  57  82 /  40  60  40  50
GLENWOOD........................  55  83  56  87 /  30  40  40  40
CHAMA...........................  53  80  52  82 /  40  50  30  50
LOS ALAMOS......................  62  84  63  84 /  50  30  30  40
PECOS...........................  60  81  62  81 /  40  30  30  30
CERRO/QUESTA....................  55  82  58  81 /  40  40  30  40
RED RIVER.......................  48  76  49  76 /  40  50  30  50
ANGEL FIRE......................  43  79  45  78 /  30  40  30  40
TAOS............................  55  87  56  88 /  30  30  20  30
MORA............................  55  82  57  81 /  40  30  30  20
ESPANOLA........................  61  90  61  91 /  30  20  20  30
SANTA FE........................  63  84  63  85 /  40  30  30  30
SANTA FE AIRPORT................  64  88  64  90 /  30  20  30  20
ALBUQUERQUE FOOTHILLS...........  67  89  69  91 /  40  20  30  30
ALBUQUERQUE HEIGHTS.............  70  91  71  93 /  30  10  30  20
ALBUQUERQUE VALLEY..............  65  94  67  96 /  30  10  30  20
ALBUQUERQUE WEST MESA...........  68  93  69  95 /  30  10  30  20
LOS LUNAS.......................  67  93  68  94 /  30  10  30  20
RIO RANCHO......................  67  95  68  94 /  30  10  30  30
SOCORRO.........................  67  98  68 100 /  30  10  30  20
SANDIA PARK/CEDAR CREST.........  59  87  59  88 /  40  30  30  30
TIJERAS.........................  60  88  62  89 /  40  20  30  30
MORIARTY/ESTANCIA...............  56  89  59  91 /  30  10  30  20
CLINES CORNERS..................  60  85  63  86 /  40  20  30  20
GRAN QUIVIRA....................  60  87  63  89 /  30  30  30  20
CARRIZOZO.......................  63  89  66  92 /  30  20  20  20
RUIDOSO.........................  56  81  59  83 /  30  40  30  20
CAPULIN.........................  58  87  60  87 /  20  30  10  20
RATON...........................  60  92  61  92 /  20  30  10  30
SPRINGER........................  60  91  60  91 /  20  20  10  20
LAS VEGAS.......................  58  86  59  86 /  30  30  20  30
CLAYTON.........................  67  95  68  96 /  10  20  10  30
ROY.............................  64  89  65  90 /  10  10  20  30
CONCHAS.........................  68  95  70  97 /  10   5  10  20
SANTA ROSA......................  67  95  68  96 /  10  10  10  10
TUCUMCARI.......................  71  98  72 100 /   5   5   5   5
CLOVIS..........................  65  92  67  94 /   5   5   5   5
PORTALES........................  65  91  67  94 /   5   5   5   5
FORT SUMNER.....................  67  93  70  96 /   5   5   5   5
ROSWELL.........................  68  94  71  97 /   5   5   5   5
PICACHO.........................  62  89  64  92 /  10  20  10  10
ELK.............................  59  82  62  85 /  20  30  30  20

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 10 PM MDT THIS EVENING FOR THE FOLLOWING
ZONES...NMZ501>529.

&&

33
Hazardous weather outlook, Jul 21, 6:00 AM MDT, 10 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MDT SUN JUL 21 2013

NMZ501>540-221200-
ALBUQUERQUE METRO AREA-CENTRAL HIGHLANDS-CHAVES COUNTY PLAINS-
CHUSKA MOUNTAINS-CURRY COUNTY-DE BACA COUNTY-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-EASTERN LINCOLN COUNTY-
EASTERN SAN MIGUEL COUNTY-ESTANCIA VALLEY-FAR NORTHEAST HIGHLANDS-
FAR NORTHWEST HIGHLANDS-GUADALUPE COUNTY-HARDING COUNTY-
JEMEZ MOUNTAINS-LOWER CHAMA RIVER VALLEY-LOWER RIO GRANDE VALLEY-
NORTHEAST HIGHLANDS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
NORTHWEST HIGHLANDS-NORTHWEST PLATEAU-QUAY COUNTY-
RATON RIDGE/JOHNSON MESA-ROOSEVELT COUNTY-SAN FRANCISCO RIVER VALLEY-
SAN JUAN MOUNTAINS-SANDIA/MANZANO MOUNTAINS-SANTA FE METRO AREA-
SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-SOUTHWEST CHAVES COUNTY-
SOUTHWEST MOUNTAINS-UNION COUNTY-UPPER RIO GRANDE VALLEY-
UPPER TULAROSA VALLEY-WEST CENTRAL HIGHLANDS-WEST CENTRAL MOUNTAINS-
WEST CENTRAL PLATEAU-WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
600 AM MDT SUN JUL 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH REMAINS IN EFFECT FOR MUCH OF CENTRAL AND
WESTERN NEW MEXICO THROUGH THIS EVENING. SHOWERS AND THUNDERSTORMS
WILL REDEVELOP TODAY FAVORING THE HIGH TERRAIN AND ADJACENT
VALLEYS. LIGHT STEERING FLOW COMBINED WITH ABOVE NORMAL MOISTURE
VALUES...MAY RESULT IN LOCALLY HEAVY RAIN AND FLASH FLOODING.
AREAS THAT HAVE RECEIVED RECENT HEAVY RAINS AS WELL AS AREAS WITHIN
AND DOWNSTREAM OF BURN SCARS ARE OF GREATEST CONCERN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THOUGH STORM COVERAGE WILL DECREASE MONDAY THROUGH
WEDNESDAY...LOCALLY HEAVY RAINS AND FLASH FLOODING REMAINS A
POSSIBILITY...ESPECIALLY ACROSS WESTERN NEW MEXICO...THANKS TO
CONTINUED LIGHT STEERING FLOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY FLOODING
THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT
WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637.

34

In the hours before

Special weather statement, Jul 21, 2:09 PM MDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
209 PM MDT SUN JUL 21 2013

NMZ521-212045-
SANDIA/MANZANO MOUNTAINS-
209 PM MDT SUN JUL 21 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BERNALILLO AND
NORTHWESTERN TORRANCE COUNTIES THROUGH 245 PM MDT...

AT 206 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTH OF ESCABOSA...OR ABOUT 12 MILES
WEST OF MORIARTY...MOVING WEST AT 5 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. HAIL MAY
ACCUMULATE SEVERAL INCHES DEEP...CREATING TREACHEROUS DRIVING
CONDITIONS AND POTENTIALLY BLOCKING CULVERTS AND OTHER DRAINAGES.

AREAS AFFECTED BY THIS STORM INCLUDE...PONDEROSA PINES AND MIERA.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

&&

LAT...LON 3491 10633 3502 10637 3503 10624 3498 10622
TIME...MOT...LOC 2009Z 069DEG 2KT 3500 10626

SHOEMAKE

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 6:21 PM MDTFlash Flood WarningABQLos Alamos, Rio Arriba, Sandoval114 min
Jul 20, 7:32 PM MDTFlash Flood WarningABQLos Alamos, Rio Arriba, Sandoval, Santa Fe3 hr
Jul 20, 7:51 PM MDTAreal Flood AdvisoryABQLos Alamos, Sandoval, Santa Fe114 min
Jul 20, 8:00 PM MDTAreal Flood AdvisoryABQSandoval2 hr
Jul 21, 12:50 PM MDTAreal Flood AdvisoryABQMora, San Miguel, Santa Fe115 min
Jul 21, 1:27 PM MDTAreal Flood AdvisoryABQLincoln108 min
Jul 21, 2:09 PM MDTSpecial Weather StatementABQBernalillo36 min
Jul 21, 2:36 PM MDTAreal Flood AdvisoryABQBernalillo, Santa Fe, Torrance114 min
Jul 21, 2:42 PM MDTAreal Flood AdvisoryABQCatron2 hr
Jul 21, 3:49 PM MDTAreal Flood AdvisoryABQLos Alamos, Sandoval116 min
Jul 21, 5:16 PM MDTAreal Flood AdvisoryABQMcKinley119 min
Jul 21, 5:44 PM MDTAreal Flood AdvisoryABQSandoval2 hr

Nearby

Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.